# SDR 2022FA0000044

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: General aviation
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 2,042 hours, 1,316 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Part number: 69322576
- Part serial: NA
- Condition: None
- Location: Zone 300
- Part time: 2,042 hours, 1,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH HORIZONTAL CUFF PANEL LE, AND AREA ABOVE LH CUFF PANEL, EXPOSED COMPOSITE. REPAIRED IAW TEXTRON AVIAITON ENGINEERING REPORT NO: DQ33272 DATED JAN 23, 2022.
